# SDR MASA2010062600693

- Difficulty date: June 26, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 15,885 hours, 12,506 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: CC670330985
- Part serial: 3462582
- Condition: Delaminated
- Location: Nlg
- Part time: 15,885 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT NLG DOOR DAMAGED.  MX REMOVED AND REPLACED NLG AFT DOOR, OPS CHECK GOOD.  NO OTHER DEFECTS NOTED.  NLG DOOR WAS MODIFIED REF W/O 710011482 JOB CARD CRJ9-32-0074.
